Moduli of reflexive sheaves on smooth projective 3-folds

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We compute the expected dimension of the moduli space of torsion-free rank 2 sheaves at a point corresponding to a stable reflexive sheaf, and give conditions for the existence of a perfect tangent-obstruction complex on a class of smooth projective threefolds; this class includes Fano and Calabi-Yau threefolds. We also explore both local and global relationships between moduli spaces of reflexive rank 2 sheaves and the Hilbert scheme of curves.

Original languageEnglish
Pages (from-to)622-632
Number of pages11
JournalJournal of Pure and Applied Algebra
Volume211
Issue number3
DOIs
StatePublished - Dec 2007

Fingerprint

Dive into the research topics of 'Moduli of reflexive sheaves on smooth projective 3-folds'. Together they form a unique fingerprint.

Cite this